# SDR YADA2019043029002

- Difficulty date: April 29, 2019
- Submitted: May 1, 2019
- Operation: Air carrier
- Aircraft: N115AX
- Make and model: Beech 1900C
- Aircraft serial: UC02
- Aircraft time: 41,286 hours, 67,003 cycles
- System (JASC): 3233 · Landing Gear Actuator
- Part: Actuator
- Part number: 11438004115
- Part serial: 88A
- Condition: Failed
- Location: Rt Mlg
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAINTENANCE REPORTED: WHILE HAND PUMP CYCLING LANDING GEAR AFTER R/H MAIN LANDING GEAR ACTUATOR REPLACEMENT, R/H MAIN GEAR WILL NOT COME DOWN.
